Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 19 found articles
 
 
  On solving a revised model of the nonnegative matrix factorization problem by the modified adaptive versions of the Dai–Liao method
 
 
Title: On solving a revised model of the nonnegative matrix factorization problem by the modified adaptive versions of the Dai–Liao method
Author: Babaie-Kafaki, Saman
Dargahi, Fatemeh
Aminifard, Zohre
Appeared in: Numerical algorithms
Paging: Volume 99 () nr. 1 pages 505-519
Year: 2024-07-24
Contents:
Publisher: Springer US, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 19 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands